×

zbMATH — the first resource for mathematics

The limit set of a Fuchsian group. (English) Zbl 0336.30005

MSC:
30F35 Fuchsian groups and automorphic functions (aspects of compact Riemann surfaces and uniformization)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Akaza, T., Local property of the singular sets of some Kloinian groups.Tôhoku Math. J. 25 (1973), 1–22. · JFM 51.0269.01 · doi:10.2748/tmj/1178241411
[2] Beardon, A.F., The Hausdorff dimension of singular sets of properly discontinuous groups.Amer. J. Math. 88 (1966), 722–736. · Zbl 0145.28203 · doi:10.2307/2373151
[3] –, The exponent of convergence of Poincaré series.Proc. London Math. Soc., (3) 18 (1968), 461–483. · Zbl 0162.38801 · doi:10.1112/plms/s3-18.3.461
[4] –, Inequalities for certain Fuchsian groups.Acta Math., 127 (1971), 221–258. · Zbl 0235.30022 · doi:10.1007/BF02392054
[5] Beardon, A. F. Kleinian groups with parabolic elements. Preprint. · Zbl 0237.30023
[6] Carleson, L.,Selected problems on exceptional sets. Van Nostrand Mathematical Studies, 14 (1967). · Zbl 0189.10903
[7] Elstrodt, J., Die Resolvente zum Eigenwertproblem der automorphen Formen in der hyperbolischen Ebene. Teil I.Math. Ann., 203 (1973), 295–330. Teil II.Math. Z., 132 (1973), 99–134. Teil III.Mat. Ann., 208 (1973), 99–132 · Zbl 0254.10023 · doi:10.1007/BF01351910
[8] Greenberg, L., Fundamental polygons for Fuchsian groups.J. Analyse Math., 18 (1967) 99–105. · Zbl 0152.27802 · doi:10.1007/BF02798037
[9] Lehner, J., Discontinuous groups and automorphic functions.Amer. Math. Soc., 1964. · Zbl 0178.42902
[10] Selberg, A., Harmonic analysis and discontinuous groups in weakly symmetric Riemannian spaces with applications to Dirichlet series.J. Ind. Math. Soc., 20 (1956), 47–87 · Zbl 0072.08201
[11] Tsuji, M. Potential theory in modern function theory. Maruzen, 1959. · Zbl 0087.28401
[12] Whittaker, E. T. & Watson, G. N.,Modern Analysis. Cambridge, 1946.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.